# SDR CA040128007

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 9,887 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 214664
- Condition: Deformed
- Location: Mlg Brake Unit
- Component: Brake Unit
- Component part number: 214664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE BRAKE UNIT FROM THE AIRCRAFT, HALF OF THE BRAKE DISC DROPPED ONTO THE FLOOR. ONCE THE BRAKE UNIT WAS REMOVED FROM THE AIRCRAFT, THE REMAINING HALF OF THE DISC WAS RECOVERED FROM THE BRAKE UNIT. IT APPEARS TO BE SOME DEFORMITY OF THE DISC.
